MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L; KNEE FEMORAL COMPONENT
Model Number 02.12.0023L
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 09/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 september 2021.Lot 2100351: (b)(4) items manufactured and released on 23-feb-2021.Expiration date: 2026-02-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional items involved in the event, batch review performed on 21 september 2021.Gmk-sphere 02.12.0310fl tibial insert fixed sphere flex size 3/10 mm l (k121416) lot.2010587 lot 2010587: (b)(4) items manufactured and released on 26-nov-2020.Expiration date: 2025-10-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk-sphere 02.07.1203l tibial tray fixed cemented size 3 l (k090988) lot.2010234 lot 2010234: (b)(4) items manufactured and released on 25-feb-2021.Expiration date: 2026-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
2 months after the primary surgery the patient came in reporting pain.The surgeon observed that the tibia tendon had come off and the cause is unknown.The surgeon revised the femur, tibia, and insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12589967
Report Number3005180920-2021-00794
Device Sequence Number19963948
Product Code JWH
UDI-Device Identifier07630030862373
UDI-Public07630030862373
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model Number02.12.0023L
Device Catalogue Number02.12.0023L
Device Lot Number2100351
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;